# SDR AALA20170125017

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 72,108 hours, 9,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY EXIT SIGN BY L3 DOOR IS LOOSE. RESECURED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
